# SDR ASOA20130209010H

- Difficulty date: February 9, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145EP
- Aircraft serial: 145030
- Aircraft time: 31,121 hours, 30,049 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, THE AFT FUSELAGE AFT UPPER SKIN WAS FOUND TO BE CRACKED AT FRAME NR 75 NEAR STRINGER NR 2. THE FUSELAGE SKIN WAS REPAIRED BY INSTALLATION OF A DOUBLER IAW EC5330-02353.
